# SDR DALA2022030801505

- Difficulty date: March 5, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 29,375 hours, 3,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 CORROSION FLOOR BEAM LOCATED AT LEVEL STRINGER 26R BTW FR73 TO FR74 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM LOCATED AT LEVEL STRINGER 26R BTW FR73 TO FR74 AT AFT GALLEY AREA ASPER A330 SRM 51-72. (2145370)
